MathSciNet Relay Station
MathSciNet bibliographic data
MR2000644 60H20
Stanzhits′kiĭ, O. M. Bounded and periodic solutions of linear and weakly nonlinear stochastic Itô systems. (Ukrainian) ; translated from Teor. Ĭmovīr. Mat. Stat. No. 68 (2003), 133--141 Theory Probab. Math. Statist. No. 68 (2004), 147–155
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement